Research Repository

Some companions of the Gruss inequality in 2-inner product spaces and applications for determinantal integral inequalities

Freese, R. W and Dragomir, Sever S and Cho, Yeol Je and Kim, Seong Sik (2005) Some companions of the Gruss inequality in 2-inner product spaces and applications for determinantal integral inequalities. Communications of the Korean Mathematical Society, 20 (3). pp. 487-503. ISSN 1225-1763

Full text for this resource is not available from the Research Repository.

Abstract

Some companions of Gruss inequality in 2-inner prod- uct spaces and applications for determinantal integral inequalities are given.

Item Type: Article
Uncontrolled Keywords: ResPubID9435; Gruss inequality, 2-inner products, integral inequality, determinantal inequalities
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 28 Mar 2012 05:10
Last Modified: 08 Feb 2015 23:03
URI: http://vuir.vu.edu.au/id/eprint/2756
DOI: 10.4134/CKMS.2005.20.3.487
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar